Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 2450816, 7 pages
https://doi.org/10.1155/2018/2450816
Research Article

On the Uniqueness of the Fock Quantization of the Dirac Field in the Closed FRW Cosmology

1Departamento de Física, Facultad de Ciencias, Universidad Nacional Autónoma de México, 04510 Ciudad de México, Mexico
2Faculdade de Ciências, Universidade da Beira Interior, R. Marquês d’Ávila e Bolama, 6201-001 Covilhã, Portugal
3Instituto de Astrofísica e Ciências do Espaço, Faculdade de Ciências, Universidade de Lisboa, Ed. C8, Campo Grande, 1749-016 Lisboa, Portugal
4Departamento de Física Teórica, Universidad Complutense de Madrid, 28040 Madrid, Spain

Correspondence should be addressed to José Velhinho; tp.ibu@ihlevj

Received 27 November 2017; Revised 29 January 2018; Accepted 14 February 2018; Published 19 March 2018

Academic Editor: Claudio Dappiaggi

Copyright © 2018 Jerónimo Cortez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Fock quantization of free fields propagating in cosmological backgrounds is in general not unambiguously defined due to the nonstationarity of the space-time. For the case of a scalar field in cosmological scenarios, it is known that the criterion of unitary implementation of the dynamics serves to remove the ambiguity in the choice of Fock representation (up to unitary equivalence). Here, applying the same type of arguments and methods previously used for the scalar field case, we discuss the issue of the uniqueness of the Fock quantization of the Dirac field in the closed FRW space-time proposed by D’Eath and Halliwell.